# SDR CALA9800246

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68044
- Make and model: Doug DC-10-10
- Aircraft serial: 46903
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION ON BEAM ALONG AFT END OF ACCESS OPENING 541AB ON LT WING INBOARD LOWER TRAILING EDGE.  THE BEAM WAS REMOVED AND REPLACED IAW SRM 51-30-00.
